Where Is An Hiv Rash Most Likely To Appear

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

skin problems before HIV = rashes on AVT?

I have always had skin problems - acne, eczema, dermatitis, etc., including rashes on my arms every summer from the sun. Recently I was infected with HIV, and one of the symptoms includes a buring feeling on my arms, back, and face (but not a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...I haven't noticed that rash prone patients clearly have increased problems with rash on currently used antiretroviral medications. KH Read more »

HIV seroconversion rash

DR. I WOULD LIKE TO KNOW WHAT THE EARLY SIGN OF HIV RASH LOOKS LIKE. HOW FAST IT CAN APPEAR AFTER... Read more »

Could an HIV related rash show up within days?

Dear Judith. PLEASE HELP ME. I'm sorry but this will be a long question. But very important.I was... Read more »
Articles
AIDSinfo

Skin Rash

...another drug in that class. This is referred to as cross-hypersensitivity . For More Information Contact your doctor or an AIDS info Health Information Specialist at 1-800-448-0440 or http://aidsinfo.nih.gov . This information is based... Read more »
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Effects and HIVRead more »
Project Inform

IRIS: A Concern for People Starting HIV Therapy

...therapy is usually continued as well, unless IRIS becomes life-threatening. To reduce the inflammation, you may be prescribed NSAIDs and/or corticosteroids. More research is currently looking at this issue. Starting HIV therapy while an active... Read more »
The Well Project

Women and HIV/AIDS

...than womenstill have HIV in the US, women are catching up. In some countries, HIV+ womenoutnumber HIV+ men. The proportion of HIV/AIDS cases among women has more than tripled from 8percent in 1985 to an alarming 27 percent in 2008. That means... Read more »